# SDR SWIA200312682

- Difficulty date: December 8, 2003
- Submitted: December 17, 2003
- Operation: Air carrier
- Aircraft: N441SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7602
- Aircraft time: 5,302 hours, 4,119 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Broken
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

WIRE LEADING TO STALL PUSHER MOTOR ON CAPTAIN'S YOKE IS BROKEN.  REPAIRED WIRING TO NR 1 STICK SHAKER AS REQUIRED.  OPS CHECK GOOD.
